Article citationsMore>>

A. Almudevar and E. F. Arruda, “Optimal Approximation Schedules for a Class of Iterative Algorithms, with an Application to Multigrid Value Iteration,” IEEE Transactions on Automatic Control, Vol. 27, No. 12, 2012, pp. 3132-3146. http://dx.doi.org/10.1109/TAC.2012.2203053

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top